MAUDE Adverse Event Report: MATERIALISE USA LLC TRUMATCH; SD900.102 PATIENT SPECIFIC GUIDE, BONE GRAFT HARVESTING

MATERIALISE USA LLC TRUMATCH; SD900.102 PATIENT SPECIFIC GUIDE, BONE GRAFT HARVESTING
Model Number SD900.102
Medical Device Problem Codes Positioning Problem (3009); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Knee and foot markings on fibula guide were reversed.No injury or need for revision surgery.
 
Additional Manufacturer Narrative
Knee and foot marker were positioned incorrectly on the fibula guide.

Brand Name
TRUMATCH
Common Device Name
SD900.102 PATIENT SPECIFIC GUIDE, BONE GRAFT HARVESTING
Manufacturer (Section D)
MATERIALISE USA LLC
44650 helm court
plymouth MI 48170
Manufacturer (Section G)
MATERIALISE USA LLC
44650 helm court
plymouth MI 48170
Manufacturer Contact
jenny jones
44650 helm court
plymouth, MI 48170
0032163966
MDR Report Key14216828
Report Number3005718816-2022-00001
Device Sequence Number4194600
Product Code JEY
UDI-Device Identifier05420060351020
UDI-Public05420060351020
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K103136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD900.102
Device Catalogue NumberSD900.102
Device Lot NumberMU22LUMCUR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale